Format

Send to

Choose Destination
Cancer. 1990 Mar 1;65(5):1072-3.

Increasing recognition of corticosteroid-induced tumor lysis syndrome in non-Hodgkin's lymphoma.

Author information

1
Albert Einstein Cancer Center, Bronx, New York.

Abstract

The acute tumor lysis syndrome has been reported in patients with aggressive non-Hodgkin's lymphoma, acute lymphoblastic leukemia, and rarely in other malignancies in association with the administration of cytotoxic chemotherapy. We report a case of a young man with a large cell lymphoma in whom the acute tumor lysis syndrome developed in association with the administration of corticosteroids. Two similar cases have been reported recently. Clinicians who treat patients with neoplastic diseases should be aware that corticosteroids alone may produce this potentially life threatening complication.

PMID:
2302658
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center